# SDR VNAA20250610008

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120403
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00216738 S/N: 489 DISCREPANCY:L/H SLAT TRACK 2-1 LOWER FACE IS CHAFED. CORRECTIVE: REPAIRED LH SLAT TRACK 2-1 IAW MHIRJ REO 670-57-42-1992 REV-- DATED 2025-02-13. REF RFTS-119784 FOR TRACKING. PN
